6 paper(s) uploaded by Zhizhang_Wang.

Index Title Upload Time Modified Time
1

Semilinear equations, the function, and generalized Gauduchon metrics

Jixiang Fu Zhizhang Wang Damin Wu

Differential Geometry mathscidoc:1912.431030

arXiv preprint arXiv:1010.2013, 2010.10
[ Download ] [ 2019-12-24 21:13:35 uploaded by Zhizhang_Wang ] [ 504 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-12-24 21:13:35 -
2

Form-type equations on Khler manifolds of nonnegative orthogonal bisectional curvature

Jixiang Fu Zhizhang Wang Damin Wu

Differential Geometry mathscidoc:1912.431031

Calculus of Variations and Partial Differential Equations, 52, 327-344, 2015.1
[ Download ] [ 2019-12-24 21:13:38 uploaded by Zhizhang_Wang ] [ 449 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-12-24 21:13:38 -
3

A remark on the hard Lefschetz theorem for Khler orbifolds

Zhizhang Wang Dan Zaffran

Differential Geometry mathscidoc:1912.431032

Proceedings of the American Mathematical Society, 137, (8), 2497-2501, 2009
[ Download ] [ 2019-12-24 21:13:40 uploaded by Zhizhang_Wang ] [ 447 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-12-24 21:13:40 -
4

An interior estimate for convex solutions and a rigidity theorem

Ming Li Changyu Ren Zhizhang Wang

Differential Geometry mathscidoc:1912.431033

Journal of Functional Analysis, 270, (7), 2691-2714, 2016.4
[ Download ] [ 2019-12-24 21:13:43 uploaded by Zhizhang_Wang ] [ 510 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-12-24 21:13:43 -
5

A proof of Alexandrov's uniqueness theorem for convex surfaces in R3

Pengfei Guan Zhizhang Wang Xiangwen Zhang

Differential Geometry mathscidoc:1912.431034

Annales de l'Institut Henri Poincare (C) Non Linear Analysis, 33, (2), 329-336, 2016.3
[ Download ] [ 2019-12-24 21:13:48 uploaded by Zhizhang_Wang ] [ 612 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-12-24 21:13:48 -
6

On the curvature estimates for Hessian equations

Changyu Ren Zhizhang Wang

Differential Geometry mathscidoc:1912.431035

American Journal of Mathematics, 141, (5), 1281-1315, 2019
[ Download ] [ 2019-12-24 21:13:53 uploaded by Zhizhang_Wang ] [ 494 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-12-24 21:13:53 -
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved